I noticed some slight burning pain "down there" on one side the other day, so I looked at it. Although the pain is mostly localized to the one side, both sides of my vulva look identical in that they are bright red, as opposed to their normal light pink. Now that I think about it, I think this happens to me a lot, especially right after my period (which just ended the other day). It goes away on its own, but I'm wondering if it's something I should see a doctor about, or if I should just attribute it to low estrogen levels or something. I also tend to get really dry down there after my period, but the problem seems to correct itself after a few days. Thanks for any insight!
Are you using pads or tampons? You may be allergic to what you are using. Always brand pads are the worst. Don't use any scented products either. To ease the dryness, you can use a thin layer of coconut oil or olive oil on your tender bits. This will act as a barrier to the acidic blood and help keep things moist. Also, don't use soap to clean yourself, this will only aggravate the situation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.